# SDR AALA202406245048

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 21,174 hours, 8,313 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Strut
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Rt Wing Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FINAL APPROACH INTO LAS WHILE SELECTING FLAPS 2 THE FLIGHT CREW REPORTED A FLAPS LOCKED ALIGNMENT FAULT ECAM MESSAGE AND ABORTED THE APPROACH. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND LANDED AT LAS WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND FLAP INTERCONNECTING STRUTS ON THE LEFT WING (AALA202406240192) AND THE RIGHT WING (AALA202406245048) OUT OF RIG. MAINTENANCE RIGGED BOTH FLAP INTERCONNECTING STRUTS PER AMM 27-51-44 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
